现在的位置: 首页临床影像, 临床话题>正文
[临床医学影像]:胺碘酮引起的皮肤变色
2020年02月05日 临床影像, 临床话题 暂无评论

IMAGES IN CLINICAL MEDICINE

Skin Discoloration from Amiodarone

Robert P. Murphy and Michelle Canavan

N Engl J Med 2020; 382:e5
DOI: 10.1056/NEJMicm1906774

An 81-year-old man with a history of atrial fibrillation and hypertension presented to the emergency department after a fall. His medications were apixaban, ramipril, bisoprolol, amlodipine, and amiodarone. Physical examination revealed blue and gray pigmentation, sometimes referred to as ceruloderma, with discoloration of his nose, cheeks, and forehead and sparing of the deep skin folds. He had no injuries from the fall and reported that this discoloration had been long-standing. An electrocardiogram showed atrial fibrillation with a heart rate of 68 beats per minute. Treatment with amiodarone had been initiated 15 years earlier for an episode of atrial fibrillation with rapid ventricular response. Skin discoloration is an uncommon adverse effect of amiodarone and may abate with cessation of the drug. The fall was attributed to orthostatic hypotension. During the hospitalization, adjustments to the patient’s medications were made, including discontinuation of amiodarone. At a 6-month follow-up visit, the skin discoloration persisted. The patient reported no further falls or any further episodes of atrial fibrillation with rapid ventricular response.

一名 81 岁男性患者有房颤和高血压病史,跌倒后到急诊科就诊。患者长期服用阿哌沙班,雷米普利,比索洛尔,氨氯地平和胺碘酮等药物。体格检查显示皮肤呈蓝色及灰色 ,有时称之为蓝皮症(ceruloderma),伴鼻、颊和前额处皮肤变色,但深皮褶未受累。虽然跌倒,但患者没有损伤,主诉皮肤变色时间很久。心电图显示房颤,心室率 68 次/分。15年前,患者曾出现房颤伴快速心室率发作,此后开始服用胺碘酮。皮肤变色是胺碘酮的罕见不良反应,停用药物后可消失。跌倒造成患者出现体位性低血压。住院期间对患者服药进行调整,包括停用胺碘酮。6个月后随访时,皮肤变色仍持续存在。患者未再发生跌倒,也没有发作快心室率房颤。

给我留言

您必须 [ 登录 ] 才能发表留言!

×
腾讯微博